advertisement
Question
Posted by: Twig | 2007/03/01

CS

Dear CS
Thank you very much for all your help! I’m so sorry for posting all those weird messages. My condition has improved a great deal in the past two days. I believe the difference has been made by the increase in the Risperdal. I shouldn’t have listened to the pharmacist who told me I shouldn’t take the Risperdal at all, because I’m already taking a lot of meds. Well here I am, a different person, though it two weeks before my condition improved. I still think I’m taking a lot of meds, but I am more at peace with it, and the diagnosis (Bipolar II), since I've seen another shrink for a second opinion.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Thanks for sharing your good news, Twig. I have seen some really good results with Risperdal in a number of conditions, and I'm pleased to hear it seems to be helping you. From the sound of it, the "different person" you are, is a nice person to be

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement